# SDR USAA060286

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1620-1640 LBL 45 WL 208.  REMOVED, INSTALLED NEW SEAT TRACK PER SRM 53-00-52, 51-40-02; CORR TASK C53-251-03.  DEFECT SIZE: 1.5" X 1.0" X 0.027"
